Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can TB cause blood to come out through pores ?

This question is related to TB. I know that TB causes you to cough up blood , but can TB cause blood to come out through your pores?
Fri, 20 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Treatment/Therapy
  User's Response
Hi Jenna Michals

Welcome to HealthcareMagic.

The chances of blood oozing from your skin is rare with TB .But this needs to be evaluated for other causes like bleeding disorder.I would like to discuss more on your problem if you can provide details about it.
Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My blood tests shows that i m affected by tb.. i have a swollen lymph node since past 6 months.. it started with a single node swelling but gradually it kept on increasing to second and third swelling of nodes near neck. Doctors suggest a biopsy. But what do you think m i suffering from this?? I have no other symptoms like fever weight loss etc except fatigue persisting all day long. My coaching asked me to come once i m cured. Is it contagious?

doctor1 MD

Doctor, i got my FET failed for 2 times and the doctor has been sent me for a tb test nd that i got positive result,and also she told me to wait for 42 days until the second culture report will come...iam not able to bear this tension.before the IVF was getting to b done i was done all the tests like X-ray,histroscopy etc all were normal at that time...some doctors r telling that dont worry about this u were perfect wn u did all the tests there may b some false report...so we will wait for that culture report.is this true..please tell me doctor...eagerly waiting for your reply.                                                   

doctor1 MD

my brother was suffering from tb six months and even after giving tablets he took it for 6 months bt fever was always 100 plus during 6 month so doctor said to admit and he told for bronchoscopy and biospy test and the reports said tb .now while coughing blood is coming what to do?

Recent questions on  Tuberculosis

doctor1 MD

Hi, I have had UTI like symptoms for 5 years. I have had many, many cultures - all neg. I have also had a bladder ultrasound - again normal, I have tried creams for dermatitis etc. I just read recently that Latent TB can show symptoms of a UTI - 5 years ago - when symptoms first appeared, I was working in an orphanage in Central Asia (ex-soviet state) when drug resistant TB was rife and visiting children regularly in a TB hospital, so I have definitely been exposed. I had terrible pneumonia last year which took a long time to diagnose, and for a while they suspected TB but it didn t show up in my lungs. Could it still possible cause for my UTI - is it worth getting checked?

doctor1 MD

Dear Dr, I am 30 years Male. I had productive cough in morning for last 2 months and I was suffering from sinusitis also. The sputum was green. Now the cough is gone and only sinusitis remains, no that much sputum. I done a chest x-ray last week which came normal. However doctor told a elevation in Diaphragm and enlagement of heart. What will be the reason of this?. Active Pulmonoray TB not there, but will it be Miliary TB symptom or Amoebic Liver Abscess or anything else?? Please advice me for the next step

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Do I need a urologist or a nephrologist for treatment of renal tuberculosis? I live in Texas and I'm having trouble locating a physician in this speciality. All the physicians that I've called have not treated anyone with this. Would you please give me names/locations of a physician/s in Texas that has or had experience with renal TB?

Thank You, Judy

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!